Alert archive / Florida / Wind Chill Advisories in 2008

Wind Chill Advisory 5, NWS Miami, FL

March 24, 20085 counties in Florida

NWS Miami, FL issued this wind chill advisory at Mar 24, 2008, 1:01 PM EDT for 5 counties in Florida. It took effect at Mar 25, 2008, 12:00 AM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Mar 24, 2008, 1:01 PM EDT (17:01 UTC)
In effect from
Mar 25, 2008, 12:00 AM EDT
Expired
Mar 25, 2008, 2:57 AM EDT
In force
3 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Collier County, FL, Glades County, FL, Hendry County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 91 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 5.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2008-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 689 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2008-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
689 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
549 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS42 KMFL 241701
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
101 PM EDT MON MAR 24 2008

...WIND CHILL WATCH CANCELLED FOR MUCH OF INTERIOR SOUTH FLORIDA
LATE TONIGHT THROUGH TUESDAY MORNING...
...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT UNTIL 9 AM
TUESDAY FOR MUCH OF INTERIOR SOUTH FLORIDA...

FLZ174-241815-
/O.CAN.KMFL.WC.A.0003.080325T0900Z-080325T1300Z/
FAR SOUTH MIAMI DADE-
INCLUDING THE CITY OF...EVERGLADES NATIONAL PARK
101 PM EDT MON MAR 24 2008

...WIND CHILL WATCH IS CANCELLED...

WIND CHILLS WILL STAY ABOVE 45 DEGREES THEREFORE, THE NATIONAL
WEATHER SERVICE IN MIAMI HAS CANCELLED THE WIND CHILL WATCH.

$$

FLZ063-066-070-071-073-251300-
/O.UPG.KMFL.WC.A.0003.080325T0900Z-080325T1300Z/
/O.NEW.KMFL.WC.Y.0005.080325T0400Z-080325T1300Z/
GLADES-HENDRY-INLAND COLLIER-INLAND BROWARD-INLAND MIAMI DADE-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...HOMESTEAD...
FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...
WEST KENDALL...COUNTRY WALK...SHARK VALLEY
101 PM EDT MON MAR 24 2008

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
EDT TUESDAY...

TEMPERATURES IN THE MID 30S COMBINED WITH 5 MPH WINDS WILL COMBINE
TO PRODUCE WIND CHILLS AT OR BELOW 35 DEGREES FOR MORE THAN 3
HOURS TONIGHT, THEREFORE THE NATIONAL WEATHER SERVICE IN MIAMI
HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM
MIDNIGHT TONIGHT TO 9 AM EDT TUESDAY OVER MUCH OF INTERIOR SOUTH
FLORIDA. THE WIND CHILL WATCH IS NO LONGER IN EFFECT.

A COLD FRONT WILL MOVE ACROSS SOUTH FLORIDA THIS AFTERNOON WITH
STRONG HIGH PRESSURE BUILDING BEHIND THE FRONT. TEMPERATURES WILL
BEGIN TO DROP AFTER SUNSET THIS EVENING AND BY LATE TONIGHT...
READINGS WILL DROP INTO THE MID 30S ACROSS MUCH OF GLADES AND
HENDRY COUNTIES WITH READINGS IN THE UPPER 30S TO NEAR 40 FOR
WESTERN BROWARD, NORTHWEST MIAMI-DADE AND EASTERN COLLIER COUNTIES.
THIS COMBINED WITH NORTH WINDS OF 5 TO 10 MPH WILL RESULT IN WIND
CHILL READINGS OF 30 TO 35 DEGREES FOR SEVERAL HOURS LATE TONIGHT
INTO EARLY TUESDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
1 follow-up statement
000 
WWUS42 KMFL 250657
WSWMFL

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
257 AM EDT TUE MAR 25 2008

FLZ063-066-070-071-073-250800-
/O.CAN.KMFL.WC.Y.0005.000000T0000Z-080325T1300Z/
GLADES-HENDRY-INLAND COLLIER-INLAND BROWARD-INLAND MIAMI DADE-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...HOMESTEAD...
FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...
WEST KENDALL...COUNTRY WALK...SHARK VALLEY
257 AM EDT TUE MAR 25 2008

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE WIND
CHILL ADVISORY. 

TEMPERATURES HAVE NOT FALLEN AS MUCH AS EARLIER ANTICIPATED. LOW
TEMPERATURES THIS MORNING ARE NOW ONLY EXPECTED TO DROP INTO THE
LOWER TO MID 40S ACROSS INTERIOR AREAS. WINDS WILL CONTINUE AT
5 MPH OR LESS AS WELL. THEREFORE...DANGEROUS WIND CHILLS WILL NO
LONGER OCCUR. THUS...THE WIND CHILL ADVISORY HAS BEEN CANCELLED.

$$

GREGORIA

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this wind chill advisory went out at Mar 24, 10:32 AM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Mar 24, 10:32 AM EDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
1032 AM EDT MON MAR 24 2008

.UPDATE 2...
THE FRONT WAS LOCATED OVER LAKE OKEECHOBEE THIS MORNING...AS THE
PREFRONTAL TROUGH WAS OVER THE ATLANTIC WATERS WHERE THE SHOWERS
AND THUNDERSTORMS WERE OCCURING. THE FRONT WILL CONTINUE TO MOVE
SOUTH TODAY...AND SHOULD BE SOUTH OF THE CWA BY LATE THIS
AFTERNOON. SO WILL HAVE THE HIGHEST POPS OVER THE SOUTHEAST
PORTIONS OF THE CWA DECREASING TO THE NORTHWEST FOR TODAY...ALONG
WITH A SLIGHT CHANCE OF THUNDERSTORMS OVER THE SOUTHEAST PORTIONS.

THERE IS ALSO A MID TO UPPER LEVEL JET OF 100 KNOTS OVER THE
CENTRAL GULF OF MEXICO THIS MORNING. THE SHORT RANGE MODELS ARE
SHOWING THIS JET TO MOVE INTO THE CWA THIS AFTERNOON AND INCREASE
TO 120 TO 130 KNOTS. AT THE SAME TIME...THE MID LEVELS HAS COOL TO
-15C THIS MORNING. THIS WILL ALLOW FOR SOME THUNDERSTORMS OVER THE
SOUTHEAST AREAS OF THE CWA TO BECOME STRONG LATE THIS MORNING INTO
EARLY THIS AFTERNOON WITH GUSTY WINDS AND SMALL HAIL. SO WILL
CONTINUE TO MENTION THIS IN THE HWO AND PUT IT INTO THE UPDATED SOUTHEAST
ZONES.

.AVIATION...
AFTER THE STATUS BURNS OFF, SHOWERS ARE EXPECTED TO DEVELOP AND
BECOME FOCUSED SOUTH OF AN E/W ORIENTATED COLD FRONT THAT BISECTS
THE AREA AND PUSHES SOUTHEAST ACROSS THE AREA THROUGH THE EARLY TO
MID AFTERNOON. SO INCLUDED VCSH FOR ALL THE TERMINALS...BUT MORE
LIKELY KFXE SOUTHWARD. EXPECT SOME MVFR CONDITIONS AND POSSIBLY
BRIEF IFR CONDITIONS IN ISOLD TSTMS. KEPT VCTS OUT OF TAFS FOR NOW
DUE TO LACK OF HEATING.

REST OF THE FORECAST LOOKS GOOD AT THIS TIME AND NO OTHER CHANGES
ARE PLAN.

&&
.UPDATED...54/BNB

.PREV UPDATE... /ISSUED 810 AM EDT MON MAR 24 2008/

UPDATE...
THE SHERIFF OFFICES IN THE INTERIOR AREAS ALONG WITH THE VIS OBS
AT THE METRO SITES ALONG BOTH COAST WHERE SHOWING THAT THE DENSE
FOG HAS DISSIPATED. THEREFORE...HAVE CANCELED THE DENSE FOG
ADVISORY FOR ALL OF SOUTH FLORIDA. THERE COULD STILL BE SOME
PATCHY FOG WITH VIS BETWEEN 1 TO 3 MILES AT TIMES OVER THE CWA
THIS MORNING. SO WILL CONTINUE TO MENTION THIS IN THE ZONES FOR
THIS MORNING.

&&
UPDATE...54/BNB

PREV DISCUSSION... /ISSUED 436 AM EDT MON MAR 24 2008/

.CORRECTED TO ADD WIND CHILL WATCH...
DISCUSSION...JUST WHEN YOU THINK YOU WILL HAVE AN EASY SHIFT,
ATMOSPHERIC CHANGES TAKE PLACE THAT COMPLETELY ALTER THE FCST
PACKAGE. SOME SORT OF A SFC TROUGH STILL PERSISTS ACROSS THE
REGION WITH LOW LEVEL LIGHT NW FLOW DEVELOPING AND THIS HANDLED
WELL BY THE WRF MODEL. IN ADDITION, WITH ALL OF THE RECENT RAINS
THAT HAVE OCCURRED AREAS OF FOG WAS ADDED TO THE GRIDS AND AS OF
THIS WRITING WAS BEGINNING TO DEVELOP SO WILL ISSUE DENSE FOG
ADVISORY FOR EARLY THIS MORNING. THEN FOR CONDITIONS EXPECTED
AFTER THE FOG LIFTS, SCATTERED CONVECTION IS LIKELY TO DEVELOP
AHEAD OF THE NEXT STRONG COLD FRONT ALTHOUGH LOOKING AT THE GPS
SATELLITE WATER VAPOR ESTIMATES SHOW THAT SOME DRYING IS TAKING
PLACE WITH PWAT BELOW 1.5 INCHES. STILL THE FCST SOUNDINGS SHOW
PWATS AT JUST OVER THIS MARK AND QUITE A BIT OF INSTABILITY. BOTH
MET AND MAV GUIDANCE HAVE SCT POPS AND THE WRF MODEL DOES SHOW
CONVECTION FIRING UP AHEAD OF THE MAIN COLD FRONT THAT WILL BE
MOVING ACROSS THE REGION THIS AFTERNOON ALTHOUGH COVERAGE IS NOT
AS MUCH AS THE PAST COUPLE OF DAYS. SO WITH ALL OF THIS SAID, HAVE
OPTED TO GO SLIGHT CHANCE OF SHRA FOR THE NW INTERIOR AND W CST TO
SCT COVERAGE ALONG THE E CST WITH ISOLD TSRA. ALL MODELS SHOW THE
STRONG SHORT WAVE TROUGH CONTINUING TO DIG INTO THE SE U.S. AND
THIS WILL HELP PUSH THE FRONT OFF THE SE CST BY LATE THIS
AFTERNOON. MUCH COLDER TEMPERATURES WILL BE FOLLOWING THE FRONT
WITH A TIGHT PRESSURE GRADIENT DEVELOPING. PARTS OF INTERIOR S FLA
WILL SEE TEMPERATURES LIKELY DIPPING INTO THE UPPER 30S BY EARLY
TUESDAY WITH NORTH WINDS OF 5 TO 10 MPH. THIS WILL RESULT IN WIND
CHILL READINGS OF 30 TO 35 FOR AROUND FOUR HOURS SO WILL ISSUE
WIND CHILL WATCH FOR GLADES, HENDRY, INLAND BROWARD, INLAND MIAMI-
DADE AND INLAND COLLIER COUNTIES. WIND CHILLS IN THE NAPLES AREA
WILL BE IN THE LOWER 40S AND MID TO UPPER 40S FOR PARTS OF THE
EAST COAST METRO AREA PARTICULARLY PALM BEACH METRO. UPPER TROUGH
WILL THEN RAPIDLY MOVE INTO THE ATLANTIC ON TUESDAY WITH THE SFC
HIGH SHIFTING EAST AS WELL. THIS WILL MODIFY THE AIR MASS AND
WARMER TEMPERATURES ARE EXPECTED BEGINNING TUESDAY NIGHT. THE GFS
FCST SOUNDING KEEPS DRY AIR ALOFT IN PLACE THROUGH FRIDAY EVEN
THOUGH EASTERLY WINDS DEEPEN TO AROUND 10K FEET BY WEDNESDAY. FOR
THIS REASON, WILL KEEP POPS LOW UNTIL NEXT SATURDAY WHEN MOISTURE
INCREASES AHEAD OF THE NEXT WEAK FRONT.

AVIATION...WINDS WILL PREVAIL OUT OF THE NW AT 5 TO 10 KT T0DAY
THEN INCREASE TO AROUND 12 KT BY EVENING. SHOWERS ARE EXPECTED TO
DEVELOP AND BECOME FOCUSED ALONG THE EAST COAST AS A COLD FRONT
PUSHES SOUTHEAST ACROSS THE AREA DURING THE AFTERNOON. SO INCLUDED
VCSH FOR ALL THE EAST COAST TERMINALS. EXPECT SOME MVFR CONDITIONS
BUT TIMING/LOCATION IS TOO DIFFICULT TO INCLUDE IN THE TAFS AT
THIS TIME. THERE COULD BE A FEW THUNDERSTORMS AS WELL...BUT RIGHT
NOW EXPECT LIMITED COVERAGE SO KEPT TSRA OUT OF THE TAFS.

MARINE...WIND AND SEAS WILL BE RAPIDLY INCREASING THIS AFTERNOON
ACROSS ALL WATERS AND SCA NECESSARY BEGINNING AT 21Z THROUGH THE
NIGHT. SEAS IN THE GULF STREAM WILL INCREASING ABOVE 10 FEET BY
TONIGHT FINALLY SUBSIDING LATE TUESDAY NIGHT AS THE PRESSURE
GRADIENT SLACKENS. AS THE SFC RIDGE SHIFTS EAST AND WEAKENS,
EXPECT EASTERLY WINDS AT LESS THAN 15 KT THROUGH THE END OF THE
WEEK WITH SEAS AT 4 FT OR LESS.

FIRE WEATHER...THE STRONG COLD FRONT MOVING ACROSS THE REGION
WILL BRING A MUCH DRIER AIR MASS WITH IT AND RELATIVE HUMIDITIES
ARE EXPECTED TO DROP AROUND 35 PERCENT LATE THIS AFTERNOON OVER
THE FAR NW INTERIOR BUT THEN ON TUESDAY HUMIDITY LEVELS WILL DROP
BELOW 35 PERCENT FOR SEVERAL HOURS ACROSS MUCH OF SOUTH FLORIDA
WITH THE EXCEPTION OF THE EAST COAST METRO AREA. AS THE SFC HIGH
SHIFTS EAST ON TUESDAY, MODEL GUIDANCE INCREASES THE LOW LEVEL
MOISTURE SUBSTANTIALLY DURING THE AFTERNOON BUT AS IS ALMOST
ALWAYS THE CASE MODELS TRY TO INCREASE THE DEW POINTS TOO FAST
ESPECIALLY OVER THE INTERIOR AND WEST CST ZONES. SO FOR NOW, HAVE
OPTED TO KEEP THE FIRE WX WATCH UP FOR ALL ZONES EXCEPT THE E CST
METRO ZONES. AIR MASS WILL DEFINITELY MODIFY BY WEDNESDAY AND NO
CONCERNS ARE EXPECTED AT THAT TIME.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  77  51  70  60 / 20 0 0 -
FORT LAUDERDALE  78  54  71  62 / 30 0 0 -
MIAMI            79  54  73  61 / 40 0 0 -
NAPLES           76  48  70  53 / 20 0 0 -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
     AFTERNOON FOR FLZ063-FLZ066-FLZ067-FLZ069-FLZ070-FLZ071-
     FLZ073-FLZ075.

     WIND CHILL WATCH FROM LATE TONIGHT THROUGH TUESDAY MORNING FOR
     FLZ063-FLZ066-FLZ070-FLZ071-FLZ073-FLZ174.

AM...SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 8 AM EDT
     TUESDAY FOR AMZ610-AMZ650-AMZ651-AMZ670-AMZ671.

GM...SMALL CRAFT ADVISORY FROM 5 PM THIS AFTERNOON TO 8 AM EDT
     TUESDAY FOR GMZ656-GMZ657-GMZ676.

&&

LONG TERM...30/KOB
SHORT TERM/AVIATION...57/DG
Hazardous weather outlook, Mar 24, 8:15 AM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
815 AM EDT MON MAR 24 2008

FLZ063-066>075-168-172>174-242100-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
815 AM EDT MON MAR 24 2008

...SLIGHT CHANCE OF THUNDERSTORMS EAST COAST THIS AFTERNOON...
...WIND CHILL WATCH PORTIONS OF INTERIOR SOUTH FLORIDA TONIGHT...
...RAPIDLY DETERIORATING MARINE CONDITIONS ALL LOCAL WATERS THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: A COLD FRONT WILL MOVE SOUTH ACROSS THE AREA THIS
AFTERNOON. ENOUGH HEATING JUST AHEAD OF THE FRONT, ALONG WITH
SUFFICIENT MOISTURE, COULD ALLOW FOR A FEW THUNDERSTORMS TO DEVELOP
ACROSS PALM BEACH, BROWARD, AND MIAMI-DADE COUNTIES THIS AFTERNOON.
SHOULD STORMS MANAGE TO DEVELOP THIS AFTERNOON, THEY COULD CONTAIN
GUSTY WINDS AND SMALL HAIL.

WIND: SHOULD STORMS DEVELOP, THEY WILL HAVE THE POTENTIAL OF PRODUCING
GUSTY WINDS OF 40 TO 50 MPH. ALSO, SUSTAINED NORTH WINDS OF 20 TO
25 KNOTS ALONG WITH HIGHER GUSTS ARE EXPECTED ACROSS THE LOCAL
WATERS TONIGHT.

HAIL: COLD AIR ALOFT COULD LEAD TO SMALL HAIL WITH ANY STORM THAT
DEVELOPS THIS AFTERNOON.

TEMPERATURES: TEMPERATURES TONIGHT WILL FALL INTO THE UPPER 30S TO
LOWER 40S INTERIOR, MID TO UPPER 40S ALONG THE GULF COAST, AND
LOWER TO MID 50S ALONG THE ATLANTIC COAST. A NORTH WIND OF AROUND
10 MPH INLAND AND AROUND 15 MPH AT THE COASTS WILL CREATE WIND
CHILLS ABOUT 5 DEGREES COLDER. A WIND CHILL WATCH IS IN EFFECT FOR
GLADES, HENDRY, INTERIOR RURAL COLLIER, INTERIOR RURAL BROWARD,
AND NORTHWEST RURAL MIAMI-DADE COUNTIES LATE TONIGHT FOR THE
POSSIBILITY OF WIND CHILLS FALLING BELOW 35 DEGREES FOR SEVERAL
HOURS.

WAVES: STRONG NORTH WINDS TONIGHT WILL LEAD TO RAPIDLY BUILDING
SEAS IN THE GULF STREAM. IN FACT, SEAS COULD REACH 12 FEET OR
HIGHER BY TUESDAY MORNING. SEAS ACROSS THE LOCAL OFFSHORE GULF
WATERS ARE FORECAST TO BUILD TO 7 TO 8 FEET TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MARINE OUTLOOK: WINDS WILL CONTINUE QUITE STRONG ON TUESDAY THEN
WILL GRADUALLY SUBSIDE ON WEDNESDAY. SEAS IN THE GULF STREAM WILL
REMAIN HAZARDOUS THROUGH TUESDAY NIGHT BEFORE SUBSIDING.

RIP CURRENT OUTLOOK: WINDS WILL BECOME ONSHORE THE ATLANTIC COAST
LATE TUESDAY THROUGH WEDNESDAY, INCREASING THE RIP CURRENT RISK AT
THE ATLANTIC BEACHES FOR MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY HAIL AND WIND GUSTS OF 40
MPH OR GREATER TO THE NATIONAL WEATHER SERVICE.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 4:18 AM EDTDense Fog AdvisoryMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more4 hr
Mar 24, 4:51 AM EDTWind Chill WatchMFLBroward, Collier, Glades, Hendry, Miami-Dade8 hr
Mar 24, 2:12 PM EDTRed Flag WarningMFLBroward, Collier, Miami-Dade, Monroe28 hr

Nearby

Wind Chill Advisories in Florida, 2008Every wind chill advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.